MAUDE Adverse Event Report: ENCORE MEDICAL L.P. TURON SHOULDER; TURON PRIMARY HUMERAL STEM, SZ 12

ENCORE MEDICAL L.P. TURON SHOULDER; TURON PRIMARY HUMERAL STEM, SZ 12
Model Number 520-01-012
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as to remove all items.The previous surgery and the surgery detailed in this event occurred 4.2 years apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery to remove all items.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - all items removed.No djo implants put back in.
 
Additional Manufacturer Narrative
D10 - adding concomitant part 402438.

Brand Name
TURON SHOULDER
Common Device Name
TURON PRIMARY HUMERAL STEM, SZ 12
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx
Manufacturer Contact
teffany hutto
9800 metric blvd
austin, tx 
MDR Report Key10212128
Report Number1644408-2020-00520
Device Sequence Number3233530
Product Code KWS
UDI-Device Identifier00888912024907
UDI-Public(01)00888912024907
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080402
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/10/2021
Device Model Number520-01-012
Device Catalogue Number520-01-012
Device Lot Number456G1178
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2020
Supplement Date Received by Manufacturer06/02/2020
Initial Report FDA Received Date06/30/2020
Supplement Report FDA Received Date08/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
402438 COBALT MV BONE CEMENT 40GM B; 520-00-000 LOT 878C1553; 520-01-246 LOT 192G1084; 520-50-118 LOT 934C1100; 520-00-000 LOT 878C1553; 520-01-246 LOT 192G1084; 520-50-118 LOT 934C1100
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale